Papers of Bruce Williams



  • (with Morton Curtis and Alan Wiederhold) Normalizers of maximal tori , Localization in group theory and homotopy,Lecture Notes in Mathematics 418,1974,pp.31-47


  • (with Bob Rigdon) Embeddings and immersions of manifolds, Proc. of Northwestern University Conference on Geometric applications of Homotopy Theory,Lecture Notes in Mathematics 657,1978,pp.423-454.


  • (with Frank Connolly) Embeddings up to homotopy type and geometric suspensions of manifolds, Quart. J. Math. Oxford(29)1978,pp.385-401.


  • Applications of unstable normal invariants, Compositio Mathematica(38)1979,pp.55-66.


  • Hopf invariants, localization and embeddings of Poincare complexes, Pac. J. of Math.(84)1979,pp.217-224


  • (with L. Taylor) Surgery spaces: formulae and structure, Waterloo 1978, ed. by P. Hoffman and V. Snaith,Lecture Notes in Math. 741,pp.170-195. PDF file


  • (with L. Taylor) Local surgery: foundations and application, Algebraic Topology, Aarhus 1978, ed. by J. L. Dupont and I. Madsen,Lecture Notes in Math. 763,pp. 673-695. PDF file


  • (with Ib Madsen and L. Taylor ) Tangential homotopy equivalences, Comment. Math. Helv.(55)1980,pp.445--484. GDZ


  • (with I. Hambleton and L. R. Taylor) An introduction to maps between surgery obstruction groups, Algebraic Topology, Aarhus 1982, ed. by I. Madsen and B. Oliver,Lecture Notes in Math. 1051,1984,pp.49--127. PDF file


  • (with I. Hambleton and L. R. Taylor) On G_n(RG) for G a nilpotent group, Journal of Algebra(116)1988,pp.466--470. PDF file


  • (with I. Hambleton, R. J. Milgram and L. R. Taylor) Surgery with finite fundamental group, Proc. of London Math. Society(56)1988,pp.329--348. PDF file


  • (with M.Weiss) Automorphisms of manifolds and algebraic K-theory, Part 1, K-theory 1 (1988), 575--626. PDF file


  • (with M. Weiss) Automorphisms of manifolds and algebraic K-theory, Part 2, J.of Pure and Appl. Algebra 62 (1989), 47--107.


  • (with M. Weiss) Automorphisms of manifolds and algebraic K-theory, Part 3, (Old Version) PDF file


  • (with M. Weiss) Automorphisms of manifolds and algebraic K-theory, Part 4, PDF file


  • (with I. Hambleton and L. R. Taylor) Detection for K-theory and L-theory, J. of Pure and Applied Algebra,1990,pp.247-299. PDF file


  • (with B. Hughes and L. R. Taylor) Bundle theories for topological manifolds, Trans. of Amer. Math. Soc.(319)1990,pp.1-65. DVI file


  • (with B. Hughes and L. R. Taylor) Manifold approximate fibrations are approximately bundles, Form(3)1991,pp.309--326. PDF file


  • (with B. Hughes and L. R. Taylor)Controlled equals bounded for Hadamard Manifolds, Math. Scand.(73)1993,pp.161--176 PDF file


  • (with B. Hughes and L. R. Taylor) Rigidity of fibrations over nonpositively curved manifolds, Topology(34)1995,pp.565--574. PDF file


  • (with M.Weiss) Automorphisms of manifolds and algebraic K-theory, Finale, 62 pp., (1994), PDF file


  • (with M.Weiss) Assembly, in Proceedings of 1993 Oberwolfach conf. on Novikov Conjectures, Index Theorems and Rigidity, vol.2, eds. Ferry-Ranicki-Rosenberg, Cambridge University Press, pp. 333-352 PDF file


  • (with M.Weiss) Pro--excisive Functors, in Proceedings of 1993 Oberwolfach conf. on Novikov Conjectures, Index Theorems and Rigidity, vol.2, eds. Ferry-Ranicki-Rosenberg, Cambridge University Press, pp. 353-364 PDF file


  • (with W.Dwyer and (with M.Weiss) A parametrized index theorem for the algebraic K-theory Euler class, 72 pp. (OLD VERSION) PDF file


  • (with M.Weiss) Duality in Waldhausen categories, Forum Math. , vol. 10 (1998) pp. 533--603 PDF file


  • (with B. Hughes,and L. Taylor) Controlled homeomorphisms over nonpositively curved manifolds, Trans. of Amer. Math. Soc., Canad. Math. Bull., vol. 43 (2000) pp. 343--354 PDF file


  • (with M.Weiss) Products and Duality in Waldhausen categories, Trans. of Amer. Math. Soc., vol. 353 (2000) pp. 689--709 PDF file


  • (with M.Weiss) Automorphisms of Manifolds, Surveys on surgery theory, Vol. 2 Ann. of Math Stud., vol. 149 (2001) pp. 165--220 Princeton Univ. Press PDF file


  • (with B. Hughes, L. Taylor, and S. Weinberger) Neighborhoods in Stratified Spaces with Two Strata, Topology, vol. 39 pp. 873--919 PDF file


  • Bivariant Riemann Roch Theorems, Geometry and Topology:Aarhus, Contemorary Mathematics AMS, vol. 258 ( 2000) pp. 377--393 PDF file


  • (with W.Dwyer and (with M.Weiss) A parametrized index theorem for the algebraic K-theory Euler class, Acta Math., vol. 190, (2003) pp. 1--104 PDF file


  • (with T. Huttemann, J. Klein, W. Vogell, and F. Waldhausen) The ``fundamental theorem'' for the algebraic K-theory of spaces. I , J. Pure Appl. Algebra, vol. 160 (2001) pp. 21--52 PDF file


  • (with T. Huttemann, J. Klein, W. Vogell, and F. Waldhausen) The ``fundamental theorem'' for the algebraic K-theory of spaces. II ,The canonical involution J. Pure Appl. Algebra, vol. 167 (2002) pp. 53--82 PDF file


  • Quadratic K-theory and geometric topology Handbook of K-theory , Vol. 2 (2005) pp. 611--651 Springer PDF file


  • (with B. Hughes, L. Taylor, and S. Weinberger) Examples of exotic stratifications Geom. Topol., vol. 11, (2007) pp. 1477--1505 PDF file


  • (with J. Klein) Homotopical Intersection Theory I Geom. Topol., vol. 11, (2007), pp. 939--977 PDF file


  • (with Thomas Huttmann,J. Klein, W. Vogel, and F. Waldhausen) The ``fundamental theorem'' for the algebraic K-theory of spaces III: The NIL-Term Proc. of AMS, vol. 136 (2008) pp. 3025--3033 PDF file


  • (with Bernard Badzioch, and Wojciech Dorabiala) Smooth parametrized torsion -- a manifold approach Advances in Mathematics vol. 221 (2009) pp. 660--680 PDF file


  • (with Michael Weiss) Automorphisms of manifolds and algebraic $K${-}theory, Part III( (New Version) PDF file


  • (with J. Klein) Homotopical Intersection Theory, II: equivariance 39 pages, to appear Mathematische Zeitschrift PDF file


  • (with I. Hambleton, and L. R. Taylor) Mackey functors and bisets 18 pages PDF file


  • (with I. Hambleton, and L. R. Taylor) Dress induction and the Burnside quotient Green ring 26 pages, to appear Algebra and Number Theory PDF file


  • (with J. Klein) The refined transfer, bundle structures and algebraic K-theory J. of Topology, vol. 2(2009) pp 321--345 PDF file


  • (with Bernard Badzioch, Wojciech Dorabiala, and John R. Klein) Equivalence of higher torsion invariants 37 pages PDF file